| Catalog Number |
F5ADP282RT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia procedure with a webster and the tip was damaged/broken issue occurred.Device damaged.It was reported that during the procedure, the tip of the catheter was broken (as the photos show) when it was inserted into the 6f sheath.A second device was used to complete the procedure.There was no adverse event reported on patient.Additional information was received on 18-aug-2024.The tip was damaged/broken.Internal mechanism exposed.There was a crack at the tip.There was no lifted or damaged electrodes.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 10-sep-2024.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent a supraventricular tachycardia procedure with a webster.Device damaged.It was reported that during the procedure, the tip of the catheter was broken when it was inserted into the 6f sheath.A second device was used to complete the procedure.There was no adverse event reported on patient.Additional information was received.The tip was damaged/broken.Internal mechanism exposed.There was a crack at the tip.There was no lifted or damaged electrodes.The device evaluation was completed on 17-sep-2024.The device was returned to the biosense webster, inc.For evaluation.A visual inspection evaluation of the returned device was performed following biosense webster, inc.Procedures.Visual analysis of the returned sample revealed that the tip of the device was broken, with wires exposed, and stress marks were identified.No other damage or anomalies were found.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The broken tip issue reported by the customer was confirmed.The potential cause of the condition observed in the device could be related to the excessive force or manipulation of the device during the procedure as stress marks were observed in the broken area; however, this can not be conclusively determined.As part of the biosense webster, inc.Quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).